My mom has had issues with eating. She has a PEG tube, which was placed for this reason. She does not vomit the tube feeding, but she spits back up what she takes orally. Whatever food she takes, it comes back and is full of phlegm. She is an end stage COPD patient and BiPAP dependent. When she had her PEG tube placed, there were no strictures or any anatomical abnormality. She did have a yeast infection at that time, which was treated with IV Diflucan. She seemed to get better and was good for a month. Then, contracted C-diff colitis, which has now led to this situation. What can be causing the problem?
Welcome to icliniq.com.
For further information consult a medical gastroenterologist online --> https://www.icliniq.com/ask-a-doctor-online/medical-gastroenterologist
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
BIPAP and CPAP are the machines which are the treatment if sleep apnea and also snoring patient, the patient only has to out nasal mask and they can sleep well with improved oxygenation and also enhance quality and standards ... Read fullHow long should my mother stay on a ventilator?
In fact, if she is conscious and breathing appropriate, then she can put on a non-invasive BiPAP machine (bilevel positive airway pressure) for a week or two till her lung function improves ... Read fullIs Plaquenil beneficial in C.difficile colitis?
.. gone through your mother's history and she has had a tough path. Plaquenil (Hydroxychloroquine) at this stage will not help her scleroderma much, especially the esophagus, which is already dilated with no motility. This is one of the few condition... Read full
Ask your health query to a doctor online?Ask a Medical Gastroenterologist Now